# SDR USAA2009073091951

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 26,600 hours, 16,428 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000400
- Part serial: 112LH
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - LEFT MAIN LANDING GEAR AFT PINTLE PIN HAS CORROSION AND PITTED ON FACE OF LUG.  REPLACED LEFT MAIN LANDING GEAR AFT PINTLE PIN IAW US AIRWAYS TASK CARD 26T00032001.
